RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 4, Pages 690–703 (Mi tvp4418)  

This article is cited in 1 scientific paper (total in 1 paper)

Distances between local maximums in sequences of random variables

A. M. Zubkova, N. A. Kharitonovab, E. V. Hilb

a Steklov Mathematical Institute, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp4418

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:4, 590–601

Bibliographic databases:

Document Type: Article
Received: 02.08.2011

Citation: A. M. Zubkov, N. A. Kharitonova, E. V. Hil, “Distances between local maximums in sequences of random variables”, Teor. Veroyatnost. i Primenen., 56:4 (2011), 690–703; Theory Probab. Appl., 56:4 (2011), 590–601

Citation in format AMSBIB
\Bibitem{ZubKhaHil11}
\by A.~M.~Zubkov, N.~A.~Kharitonova, E.~V.~Hil
\paper Distances between local maximums in sequences of random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 4
\pages 690--703
\mathnet{http://mi.mathnet.ru/tvp4418}
\crossref{https://doi.org/10.4213/tvp4418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3137064}
\elib{http://elibrary.ru/item.asp?id=20732929}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 4
\pages 590--601
\crossref{https://doi.org/10.1137/S0040585X97985649}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000311207400004}
\elib{http://elibrary.ru/item.asp?id=20483547}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84873656300}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4418
  • https://doi.org/10.4213/tvp4418
  • http://mi.mathnet.ru/eng/tvp/v56/i4/p690

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Hil, “Markov structure of the sequence of local maxima and the gaps between them”, Theory Probab. Appl., 58:3 (2014), 430–441  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:321
    Full text:38
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019